# SDR QXEA2022041500155

- Difficulty date: April 14, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 12,868 hours, 7,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 17085667001
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH FR 80 BETWEEN STGR 23 AND 25 RH CORROSION ON SUPPORT CLIP. REMOVED AND REPLACED AFT CARGO SUPPORT CLIP IAW 51-40-08.
